RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 6, Pages 937–940 (Mi mz11003)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Strong Asymptotics of Diagonal Frobenius–Padé Approximants and Nikishin Systems

A. I. Bogolyubskiiab

a Russian National Research Medical University named after N. I. Pirogov
b Research Institute of Economics and Management in Gas Industry, LLC, Moscow, Russia

Keywords: diagonal Frobenius–Padé approximant, asymptotics for diagonal approximants, Nikishin system.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00604
This work was supported by the Russian Foundation for Basic Research under grant 14-01-00604.


DOI: https://doi.org/10.4213/mzm11003

Full text: PDF file (313 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:6, 938–941

Bibliographic databases:

Received: 10.11.2015

Citation: A. I. Bogolyubskii, “Strong Asymptotics of Diagonal Frobenius–Padé Approximants and Nikishin Systems”, Mat. Zametki, 99:6 (2016), 937–940; Math. Notes, 99:6 (2016), 938–941

Citation in format AMSBIB
\Bibitem{Bog16}
\by A.~I.~Bogolyubskii
\paper Strong Asymptotics of Diagonal Frobenius--Pad\'e Approximants and Nikishin Systems
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 6
\pages 937--940
\mathnet{http://mi.mathnet.ru/mz11003}
\crossref{https://doi.org/10.4213/mzm11003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507459}
\elib{http://elibrary.ru/item.asp?id=26414319}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 6
\pages 938--941
\crossref{https://doi.org/10.1134/S0001434616050345}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382176900034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977156635}


Linking options:
  • http://mi.mathnet.ru/eng/mz11003
  • https://doi.org/10.4213/mzm11003
  • http://mi.mathnet.ru/eng/mz/v99/i6/p937

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, A. I. Bogolyubskii, M. Yattselev, “Convergence of ray sequences of Frobenius-Padé approximants”, Sb. Math., 208:3 (2017), 313–334  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. V. G. Lysov, “Asymptotics of Jacobi–Piñeiro Polynomials and Functions of the Second Kind”, Math. Notes, 103:3 (2018), 495–498  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    References:22
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019